| Model Number |
M0068318250 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: device code a0501 captures the reportable event of dart detachment.
Event or Problem Description
It was reported that during a sacrospinous ligament fixation procedure using a capio device, the dart detached from the suture.The procedure was completed using another capio slim device and there were no patient complications reported.